# SDR HEEA083156

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,485 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Link Assy
- Component: Link Assy
- Component part number: 206031589001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD LINK HAS A WORN BEARING. REPAIRED.
